MAUDE Adverse Event Report: DEPUY SYNTHES MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY SYNTHES MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Catalog Number 217865130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon was using the view plate to ream through to make sure he was centered.Reamed up and then didn't remove it before the proximal reamer and it cracked and broke the view plate.Also, spd noticed when they were putting the set back together that the other plate was cracked.Unsure of when that happened was surgery delayed due to the reported event? --> no, action taken when event occurred? --> removed broken 2 pieces and moved on, was procedure successfully completed? --> yes, were fragments generated? --> no, if yes, were they removed easily without additional intervention? --> yes, if no, explain --> perfect break in two, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> no, activity level --> unknown, (b)(4).Device property of -->hospital, device in possession of -->spd, (b)(4).Device property of -->hospital, device in possession of -->(b)(6).By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary : examination of the returned view plate confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIBIAL VIEW PLT SZ3
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY SYNTHES
1210 ward avenue
west chester PA 19380 XXXX
MDR Report Key8444837
Report Number1818910-2019-88215
Device Sequence Number16593116
Product Code LXH
UDI-Device Identifier10603295096672
UDI-Public10603295096672
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217865130
Device Lot NumberSO2022188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/25/2019
04/18/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date03/27/2019
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight100